Monotonicity of zeros of Laguerre polynomials

Nenhuma Miniatura disponível

Data

2009-12-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

Denote by X(nk)(alpha), k = 1, ..., n, the zeros of the Laguerre polynomial L(n)((alpha))(X). We establish monotonicity with respect to the parameter at of certain functions involving X(nk)(alpha). As a consequence we obtain sharp upper bounds for the largest zero of L(n)((alpha))(X). (C) 2009 Elsevier B.V. All rights reserved.

Descrição

Idioma

Inglês

Como citar

Journal of Computational and Applied Mathematics. Amsterdam: Elsevier B.V., v. 233, n. 3, p. 699-702, 2009.

Itens relacionados

Financiadores